# SDR RAIA00703073

- Difficulty date: March 28, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,458 hours, 14,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8010 - STL - EMERGENCY LIGHT AT LEFTHAND OVERWING EXIT MARKER IS INOP.  MAINTENANCE CLEANED ELECTRICAL CONNECTION AND OPS CHECK GOOD AT THIS TIME.
